# SDR SWIA202161746

- Difficulty date: August 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H FLIGHT SPOILER ALL 4 HINGE FITTINGS HAVE CORRODED HARDWARE.     (C-CHECK RO 10/8/2021)    REMOVED AND REPLACE DWITH NEW 4EA BOLTS, 8EA SCREWS, 4EA NUTS AND 14EA WASHERS ON L/H FLIGHT SPOILER ALL 4 HINGE FITTINGS REF CRJ 200 AMM 27-64-05-400-801. OPS CHECK GOOD
